# SDR ABXA9701131

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910041503
- Condition: Delaminated
- Location: Lt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE OUTER SKIN 40 PERCENT DELAMINATED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
